Aa
A
A
Close
Avatar_universal
Vyvanse side effects after stopping drug
To make a long story short.  I haven't taken vyvanse for 3 months but have consistent chest pain which started when taking the drug.  my blood pressure did go up when taking the drug so i was put on atenolol.  I had since discontinued the drug (about 3 months ago) but the side effects continue .  I have 24/7 tight chest.

Anyone with similar experience, recommendations, etc?
Cancel
4 Answers
Page 1 of 1
189897_tn?1441130118
   Ummm, any stim med can certainly cause the heart to beat faster and thus raise blood pressure.  However, all of these meds are fairly quickly out of the system.   Thus I am thinking that the tight chest is due to other factors?
   Are you still on atenolol?   If not has your blood pressure returned to normal?
   Do you have anxiety problems?
    Are you on any other meds?
Comment
Cancel
189897_tn?1441130118
Comment
Comment
Submit Comment
Avatar_universal
I am not still on atenolol.  This issue only started once i started vyvanse.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
189897_tn?1441130118
   Glad to hear the atenolol was stopped.  Figured it had but wanted to make sure.  
   As I said, there could be other things at play here (like anxiety).  But it is definitely something to discuss with your doctor.  If you never had that problem before, there is no reason that you should have to be putting up with it now.
Comment
Cancel
189897_tn?1441130118
Comment
Comment
Submit Comment
757137_tn?1347200053
Those who take this drug are usually warned the can suffer withdrawal if they stop the drug. This is an addicting medication. Didn't your doctor explain this to you?
Comment
Cancel
757137_tn?1347200053
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Vyvanse side effects after stopping drug
Submit Answer
A
A
Recent Activity
1816154_tn?1433484088
Blank
hansen20 commented on renae176's status
8 mins ago
982214_tn?1449518366
Blank
krichar commented on krichar's status
37 mins ago
1236893_tn?1408490528
Blank
GMO CORN
2 hrs ago by gymdandee
Top Children's Development Answerers
189897_tn?1441130118
Blank
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897_tn?1441130118
Blank
San Pedro, CA